Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1303
Title: Extreme values of the sum of squares of degrees of bipartite graphs
Authors: Cheng, TCE 
Guo, Y
Zhang, S
Du, Y
Keywords: Degree squares
Bipartite graphs
Extreme values
Issue Date: 6-Apr-2009
Publisher: Elsevier
Source: Discrete mathematics, 6 Apr. 2009, v. 309, no. 6, p. 1557-1564 How to cite?
Journal: Discrete mathematics 
Abstract: In this paper we determine the minimum and maximum values of the sum of squares of degrees of bipartite graphs with a given number of vertices and edges.
URI: http://hdl.handle.net/10397/1303
ISSN: 0012-365X
DOI: 10.1016/j.disc.2008.02.027
Rights: Discrete Mathematics © 2008 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Extreme values of the sum of squares of degrees of bipartite graphs.pdfPre-published version171.67 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

11
Last Week
0
Last month
0
Citations as of Jun 4, 2016

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Nov 29, 2016

Page view(s)

281
Last Week
0
Last month
Checked on Nov 27, 2016

Download(s)

580
Checked on Nov 27, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.